# SDR ASMF2014061706014

- Difficulty date: May 10, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737752
- Aircraft serial: 29363
- Aircraft time: 33,736 hours, 17,640 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283004
- Part serial: YA014228M
- Condition: Leaking
- Location: Fuel System
- Part time: 30,233 hours, 16,164 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, A FUEL LEAK WAS DETECTED IN RT ENG FUEL PUMP OF 40 DROPS PER MINUTE.  THE FUEL PUMP WAS REPLACED IAW AMM 73-11-01, TESTED CORRECT.
